×

zbMATH — the first resource for mathematics

Problème de Waring avec exposants non entiers. (French) Zbl 0292.10038

MSC:
11P55 Applications of the Hardy-Littlewood method
11D85 Representation problems
11D72 Diophantine equations in many variables
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] DESHOUILLERS (J. M.) . - Un problème binaire en théorie additive , Acta Arithm., Warszawa, t. 25, fasc. 4, p. 393-403. MR 49 #4960 | Zbl 0278.10020 · Zbl 0278.10020
[2] ERDÖS (P.) et TURÁN (P.) . - On a problem in the theory of uniform distribution , I, II, Indag. Math., Amsterdam, t. 10, 1948 , p. 370-378 et 406-413. Zbl 0031.25402 · Zbl 0031.25402
[3] KOKSMA (J. F.) . - The theory of asymptotic distribution modulo 1 , Nuffic international summer session in Science [ 1962 , Breukelen], p. 1-22. - Groningen, P. Noordhoff, 1964 ; et Comp. Math., Groningen, t. 16, 1964 , p. 1-22. Numdam | Zbl 0131.29202 · Zbl 0131.29202
[4] SEGAL (B. I.) . - Théorème de Waring pour les exposants fractionnaires et irrationnels [en russe], Trudy Mat. Inst. Steklova, t. 5, 1933 , p. 73-86. JFM 60.0941.02 · JFM 60.0941.02
[5] VINOGRADOV (I. M.) . - The method of trigonometrical sums in the theory of numbers . - London, Interscience Publishers, 1954 . Zbl 0055.27504 · Zbl 0055.27504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.